# SDR MTNA20171004001H

- Difficulty date: October 4, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N910FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- Aircraft time: 26,399 hours, 29,886 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: S5761004520401
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON CENTER FITTING ATTACH LUG IS GOUGED IN TWO SPOTS, FOUND FITTING TO BE CRACKED AFTER REMOVAL.
